# SDR SWIA971975

- Difficulty date: September 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 13,889 hours, 18,486 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY AFTER TAKEOFF.  RETURNED TO MRY.  MX COMPUTER SHOWED (LT LVDT IMP FLR ), PERFORMED CONTINUITY CHECK FROM FCU TO LEFT OUTBOARD ACTUATOR IAW MM  27-51-00, OPS CHECKS GOOD.  REPLACED OUTBOARD FLAP ACTUATOR IAW 27-50-09, OPS CHECKS GOOD.  (P/N 3430001007) ON, (S/N 0253) ON, (S/N 0555) OFF.
